MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VALVE, SUCTION

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; VALVE, SUCTION
Model Number OF-B120
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot number is unavailable.Evaluation summary: it was caused due to the seal ring worn out.Replacing the suction valve.This report is being filed as part of the pentax backlog management plan.
 
Event or Problem Description
This event occurred at the time of before use.There was no report of patient harm.The sealed ring of the suction valve drops after half of year which cause the suction function happened to the defect.When the malfunction is serious, the user can't do the inspection.

Brand Name
PENTAX
Common Device Name
VALVE, SUCTION
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA  196-0012
MDR Report Key12272341
Report Number9610877-2021-10304
Device Sequence Number17027260
Product Code FDF
UDI-Device Identifier04961333070435
UDI-Public04961333070435
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K131855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOF-B120
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2021
Initial Report FDA Received Date08/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1